MAUDE Adverse Event Report: COOK INCORPORATED COOK; CATHETER, IRRIGATION

COOK INCORPORATED COOK; CATHETER, IRRIGATION
Model Number G05463
Health Effect - Clinical Codes Pneumothorax (2012); Low Oxygen Saturation (2477)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Icu patient's oxygen saturation dropped.Patient had a pneumothorax and needed chest tube.The md emergently attempted to place chest tube.When using the thal quick chest tube tray, the obturator and needle stuck together.The health care providers needed to open another kit to complete the chest tube placement.

Brand Name
COOK
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key11222258
Report Number11222258
Device Sequence Number3842295
Product Code GBX
UDI-Device Identifier00827002054639
UDI-Public(01)00827002054639
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/19/2021
Report Date (Section F) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG05463
Device Catalogue NumberC-TQTSY-2000
Device Lot Number13215884
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/25/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA01/19/2021